# SDR SWAA2021081791241

- Difficulty date: June 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS CORROSION AROUND NUTPLATE HOLES BS727 TO BS767 RBL23 WL156 / EVALUATED ACB R/H FLOOR TO SIDEWALL SUPPORT; BS727-767; REMOVED .015' FROM ORIG .040'; FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2; REMOVED DAMAGED SECTION; LOCATED DRILLED; AND INSTALLED NEW R/H FLOOR TO SIDEWALL SUPPORT; BS 727-767; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A7500.
